MULTIPLIER SEQUENCES AND LOGARITHMIC MESH
2011 (English)In: Comptes rendus. Mathematique, ISSN 1631-073X, Vol. 349, no 1-2, 35-38 p.Article in journal (Refereed) Published
In this note we prove a new result about (finite) multiplier sequences, i.e. linear operators acting diagonally in the standard monomial basis of R[x] and sending polynomials with all real roots to polynomials with all real roots. Namely, we show that any such operator does not decrease the logarithmic mesh when acting on an arbitrary polynomial having all roots real and of the same sign. The logarithmic mesh of such a polynomial is defined as the minimal quotient of its consecutive roots taken in the nondecreasing order of their absolute values.
Place, publisher, year, edition, pages
2011. Vol. 349, no 1-2, 35-38 p.
logarithmic mesh, multiplier sequences
Research subject Mathematics
IdentifiersURN: urn:nbn:se:su:diva-49784DOI: 10.1016/j.crma.2010.11.031ISI: 000286716500009OAI: oai:DiVA.org:su-49784DiVA: diva2:379448